Some counting questions for matrices with restricted entries

I. E. Shparlinski*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We obtain upper bounds for the number of arbitrary and symmetric matrices with integer entries in a given box (in an arbitrary location) and a given determinant. We then apply these bounds to estimate the number of matrices in such boxes which have an integer eigenvalues. Finally, we outline some open questions.

Original languageEnglish
Pages (from-to)155-160
Number of pages6
JournalLinear Algebra and Its Applications
Volume432
Issue number1
DOIs
Publication statusPublished - 1 Jan 2010

Fingerprint

Dive into the research topics of 'Some counting questions for matrices with restricted entries'. Together they form a unique fingerprint.

Cite this